Researcher Page

사진
Suh, Dong-Youp (서동엽)
교수, Department of Mathematical Sciences(수리과학과)
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    The Gromov Width of Generalized Bott Manifolds

    Hwang, Taekgyu; Lee, Eunjeong; Suh, Dong Youpresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2021, no.9, pp.7096 - 7131, 2021-05

    2
    ALGEBRAIC AND GEOMETRIC PROPERTIES OF FLAG BOTT-SAMELSON VARIETIES AND APPLICATIONS TO REPRESENTATIONS

    Fujita, Naoki; Lee, Eunjeong; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.309, no.1, pp.145 - 194, 2020-11

    3
    FLAG BOTT MANIFOLDS AND THE TORIC CLOSURE OF A GENERIC ORBIT ASSOCIATED TO A GENERALIZED BOTT MANIFOLD

    Kuroki, Shintaro; Lee, Eunjeong; Song, Jongbaek; et al, PACIFIC JOURNAL OF MATHEMATICS, v.308, no.2, pp.347 - 392, 2020-10

    4
    FLAG BOTT MANIFOLDS OF GENERAL LIE TYPE AND THEIR EQUIVARIANT COHOMOLOGY RINGS

    Kaji, Shizuo; Kuroki, Shintaro; Lee, Eunjeong; et al, HOMOLOGY HOMOTOPY AND APPLICATIONS, v.22, no.1, pp.375 - 390, 2020-01

    5
    Generic Torus Orbit Closures in Flag Bott Manifolds

    Lee, Eunjeong; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160, 2019-05

    6
    A new construction of lens spaces

    Sarkar, Soumen; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.240, pp.1 - 20, 2018-05

    7
    Embedded Surfaces for Symplectic Circle Actions

    Cho, Yunhyung; Kim, Min Kyu; Suh, Dong Youpresearcher, CHINESE ANNALS OF MATHEMATICS SERIES B, v.38, no.6, pp.1197 - 1212, 2017-11

    8
    Symplectic capacities from Hamiltonian circle actions

    Hwang, Taekgyu; Suh, Dong Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.15, no.3, pp.785 - 802, 2017

    9
    Semifree Hamiltonian circle actions on 6-dimensional symplectic manifolds with non-isolated fixed point set

    Cho, Yunhyung; Hwang, Taegyu; Suh, Dong-Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.13, no.4, pp.963 - 1000, 2015-12

    10
    Cohomological non-rigidity of eight-dimensional complex projective towers

    Kuroki, Shintaro; Suh, Dong-Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.15, no.2, pp.769 - 782, 2015

    11
    Complex Projective Towers and Their Cohomological Rigidity up to Dimension Six

    Kuroki, Shintaro; Suh, Dong-Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.286, no.1, pp.285 - 307, 2014-10

    12
    Q-TRIVIAL GENERALIZED BOTT MANIFOLDS

    Park, Seonjeong; Suh, Dong-Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092, 2014-10

    13
    STRONG COHOMOLOGICAL RIGIDITY OF A PRODUCT OF PROJECTIVE SPACES

    Choi, Suyoung; Suh, Dong Youpresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.4, pp.761 - 765, 2012-07

    14
    TOPOLOGICAL CLASSIFICATION OF QUASITORIC MANIFOLDS WITH SECOND BETTI NUMBER 2

    Choi, Su-Young; Park, Seon-Jeong; Suh, Dong-Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.256, no.1, pp.19 - 49, 2012-03

    15
    Rigidity Problems in Toric Topology: A Survey

    Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.275, no.1, pp.177 - 190, 2011-12

    16
    Properties of Bott manifolds and cohomological rigidity

    Choi, Suyoung; Suh, Dong Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.11, no.2, pp.1053 - 1076, 2011

    17
    Toric cohomological rigidity of simple convex polytopes

    Choi, S.; Panov, T.; Suh, Dong Youpresearcher, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.82, pp.343 - 360, 2010-10

    18
    QUASITORIC MANIFOLDS OVER A PRODUCT OF SIMPLICES

    Choi, S; Masuda, M; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.47, pp.109 - 129, 2010-03

    19
    TOPOLOGICAL CLASSIFICATION OF GENERALIZED BOTT TOWERS

    Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.2, pp.1097 - 1112, 2010-02

    20
    Classification problems of toric manifolds via topology

    MIKIYA MASUDA; Suh, Dong Youpresearcher, CONTMEPORARY MATHEMATICS, v.460, pp.273 - 286, 2008-01

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0